MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 4; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 4; CEMENTLESS STEM
Model Number 01.18.144
Health Effect - Clinical Code Pain (1994)
Date of Event 03/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 april 2022.Lot 131562: (b)(4) items manufactured and released on 22-jul-2013.Expiration date: 2018-aug-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Visual inspection performed by r&d project manager.During the analysis it is evaluated that around proximal half of the stem body is covered with ha coating.This means that the stem was not correctly osseointegrated with the patient's bone.Some residuals of bone fragments are present on the stem body microstructures.Additionally, some signs and scratches together with burns are present on the stem body probably due to revision surgery.Regarding the liner, no particular signs related to the event were noticed.It is not possible to determine the root cause from the received information.Additional item involved in the event, batch review performed on 14 april 2022: liner: versafitcup dm 01.26.2856mhc double mobility hc liner ø 56/28 (k092265) lot.131722 lot 131722: (b)(4) items manufactured and released on 06-jun-2013.Expiration date: 2018-aug-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Ball heads: cocr 01.25.013 cocr ball head 12/14 ø 28 size l +3.5 (k072857) lot.130913.Lot 130913: (b)(4) items manufactured and released on 23-may-2013.Expiration date: 2018-apr-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.
 
Event or Problem Description
Unchanged pain.Especially during exertion, after walking 200 m, pain in the left hip occurs.The pain is oriented anterolaterally.Pain at night or at rest is less predominant.Revision surgery performed 8 years and 6 months after the primary.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 4
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14369186
Report Number3005180920-2022-00361
Device Sequence Number5769938
Product Code LZO
UDI-Device Identifier07630030804205
UDI-Public07630030804205
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model Number01.18.144
Device Catalogue Number01.18.144
Device Lot Number131562
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale